# SDR CA991208003

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2760 · Drag Control System
- Part: Line
- Part number: 82950010271
- Condition: Cracked
- Location: Roll Spoiler
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH, ALL HYDRAULIC FLUID WAS LOST FROM THE NR 1 HYNR 1 SYSTEM.  MAINTENANCE FOUND A CRACKED HYDRAULIC LINE TO THE ROLL SPOILER.
